# SDR IPXA09657863

- Difficulty date: October 25, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146T126187
- Condition: Deformed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT STA 1502 LBL 16 INCH FLOOR PANEL STIFFENER FOUND DEFORM.  STIFFENER REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
